Resolvent Estimates for the Linearized Compressible Navier-Stokes Equation in an Infinite Layer

Yoshiyuki Kagei

    Research output: Contribution to journalArticlepeer-review

    10 Citations (Scopus)

    Abstract

    The resolvent problem of the linearized compressible Navier-Stokes equation around a given constant state is considered in an infinite layer [formula omitted], under the no slip boundary condition for the momentum. It is proved that the linearized operator is sectorial in [formula omitted]for [formula omitted]. The Lpestimates for the resolvent are established for all [formula omitted]. The estimates for the high frequency part of the resolvent are also derived, which lead to the exponential decay of the corresponding part of the semigroup.

    Original languageEnglish
    Pages (from-to)287-337
    Number of pages51
    JournalFunkcialaj Ekvacioj
    Volume50
    Issue number2
    DOIs
    Publication statusPublished - 2007

    All Science Journal Classification (ASJC) codes

    • Analysis
    • Algebra and Number Theory
    • Geometry and Topology

    Fingerprint

    Dive into the research topics of 'Resolvent Estimates for the Linearized Compressible Navier-Stokes Equation in an Infinite Layer'. Together they form a unique fingerprint.

    Cite this